My husband started using insulin injections about 6 monts ago. He is mid 40's & claims to be having more frequent erections after an injection. Is this a known side effect?
17 Aug 2005
Really it is because when your blood sugar is running high, especially for men, it causes sexual dysfunction, as you get it lower again, the sex drive starts to return, so yes, this can happen. However, with time, as his body adjusts more to the new sugar levels, he should return to normal. If he doesn't, though, then it would be wise to consult a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking paxil 40mgs for a while now and there is definatly a huge side effect as far as my?
... sexual drive decreasing. What can I do to stop this? Is there something else out there for women to take in order to increase their sex drive? ...
2 answers • 26 Mar 2011
My doctor gave me a sample pack of viibryd when I was talking to her about my very low sex drive. She mentioned to me that one of the side effects of ...
6 answers • 11 Dec 2012
Amitriptyline linked to love loss? Please help. My wife has been on amitriptyline for 3years and has
... experienced increased love loss to being out of love with me all together. Similar anti depressants have this side effect but not amitriptylene, ...
2 answers • 28 Jan 2013
I've read increased sex drive with lamictal. Those that have experienced this, do you take it in the
... am, pm, or split dose? I take in the morning because I struggle to sleep, but increased sex drive would be nice. What dose did you start having ...
1 answer • 9 Nov 2014